Newbie needing Help

Hi, my story started in September 2011 with a bad caes of sinusitus leading to rotational vertigo then being diagnosed with labs and then having fluid behind the eardrums which is now minimal but still there after all these weeks. Seen ENT who checked sinuses etc…all looking better than was.
My Doctor has prescribed me a steroid nasal spray, anthistamine tablet and Amitriptaline 10mg, to take all these daily. He thinks because of my history and that I am not getting better from other symptoms, general dizziness, tinnitus that varies daily sometimes so loud that I could hit my head against a wall.
I have suffered with Migraine with aura for 25 years. Only usually getting a couple of these a year. I suffer from headaches at least half the week but have always put it down to sinuses or tension as I was also diagnosed with anxiety disorder years ago. I cant look at the clours blue and red together…that road sign with the cross is the pits and in June my 5 year old daughter put some flouresent paint on her face and it made me feel really ill, sick and dizzy.
These last few months have been miserable and I havent worked. I have 3 kids under 11. I am so nervous about taking the Ami…any advice anyone could give would be great.
Have ordered the heal your headache book…:slight_smile:

— Begin quote from "earthworm22"

Hi, my story started in September 2011 with a bad caes of sinusitus leading to rotational vertigo then being diagnosed with labs and then having fluid behind the eardrums which is now minimal but still there after all these weeks… I am so nervous about taking the Ami…any advice anyone could give would be great.

— End quote

I’ve read that sometimes migraine can be misdiagnosed as sinusitis. My neurologist ordered a scan and saw little to support the idea that I had had sinusitis but as it was a long time ago, we’ll never really know.

I too am very nervous about starting the amitriptyline which I has specifically requested. The more I read about it the more I think I’m going to ask to try nortriptyline instead because people say it has fewer side effects than amitriptyline.

-Wexan

True that noritriptyline has less side effect than amytriptyline. I tried nori and had side effects. My next med is going to be pizotifen. Seems to have the least side effects and is an antihistamine. Best of luck with whatever you choose.

Julie